Doctor insights on:
Is GERD a serious disease? My daughter is 3years old. Lately shes been vomiting and having diarea. I took her to the emergency not to long ago and she was diagnose with gastroesophageal reflux disease. She was under medication for dehydration and she was
Maybe,maybe not: We generally describe gerd as the return of stomach contents into the esophagus to the degree that heartburn, fussiness or weight loss develops. Since a dry burp has the same mechanics, it is not much of a stretch to say all kids have some reflux, but only some of them symptoms. It can be transient as part of a gut virus, or longer term.I find mild disease common but significant disease rare. ...Read moreSee 1 more doctor answer
Is there any food, medication or sickness that increase number of eye floaters? What about massaging eyeballs or dehydration?
Doctor the patient has the continuous hiccups with the medications baclofen the patient had the excess urination dehydration and swelling of brain?
Unclear: Unclear what question you are asking, please resubmit question ...Read more
Is there anything I can get from the grocery store or drug store for my dehydration until I can see a doctor?
No: None of these medications are diuretics.Get a more detailed answer ›
Could the drugs toprol, (metoprolol) isosorbide, and lotensin create dehydration in the human body?
Why is my body trembling i'm 35 yrs old i'm healthy i don't drink smoke or do drugs could dehydration make you tremble or lack of vitamin? What is it
Consider these : Some patients have tremors in older family members and may inherit "familial essential tremors". Hyperthyroidism could cause this, and some medications cause tremors. Unlikely, that dehydration can cause, but some b vitamin deficiencies could do this, and sometimes, other central nervous problems exist. Check with your doctor. ...Read more
Can Alli weight loss drug combined with sun exposure, dehydration, caffeine and moderate alcohol consumption cause someone to collapse? Bad experience
Hi. Male and 40. Couldn't orgasm tonight. Recently went to ER for uti and dehydration. On Bactrim, (sulfamethoxazole and trimethoprim) trazedone, and Prozac. Do these drugs cause this?
Possible: Both Prozac (fluoxetine) and Trazodone can cause decreased libido as side effects. You are taking two antidepressants. Not clear why this is necessary. Suggest you discuss with prescribing doctor to review these meds and consider lower dose(s). I hope this helps. Best wishes. ...Read moreSee 1 more doctor answer
I always have a dry mouth and feel dehydrated, yet I drink ~3 liters/day. I'm not on medication and I don't eat salty food. What's the deal here?
Prediabetic: You may be prediabetic and not able to control fluid loss through the kidneys or you may have a problem with the kidneys themselves. This is red flag sign and needs medical attention. Other possibilities include salivary gland dysfunction or disease or genetic disorder that inhibits proper salivary gland function or formation. ...Read moreSee 1 more doctor answer
I have had nausea for the past 8 days straight with no relief. I have tried several over the counter medications, eating a bland diet, ginger, flat soda etc...I have had diarrhea & feel somewhat dehydrated. The only thing outstanding in my most recent hea
GI symptoms : You have these symptoms for more than 1 week aleady, it is time to see your 1ry care physician. Feel better. Good luck. ...Read more
I was treated for gastroenteritis 3 days ago and was very dehydrated. i was on a drip and received medication. I've had bad headaches for 2 days constantly now, at the back of my head. I've been drinking a lot of water and energy drinks.
Gastroenteritis.: While the headaches may be a part of being dehydrated, short term follow-up with your regular doctor, within the next couple of days, would be wise. And water and energy drinks might oppose each other, wherein the energy drinks may prevent you from truly rehydrating. Just stick with the water for now. Nothing with caffeine, like energy drinks or coffee. ...Read more
Day 4 heart skipping and palpitation stress test came back good and im not dehydrated what could be wrong? No alcohol, caffeine or drugs. On monitor
Hard to say: You say you're on a monitor. I am assuming the results are not back yet. If the skip beats and palpitations occur while you are on the monitor then a record is made and your cardiologist should be able to get a better idea of what is going on. Many have ways for you to mark when you have symptoms, too. An electrophysiologist (heart rhythm specialist) should be able to help. ...Read more
I am getting dehydrated no reason. Went to urgent care on feb 27 urinary tract inf. No fever. He gave me doxycycline 2 times a day I have horrible drug allergies can only take levaquin avelox penicillin cannot take sulfa or macrobid. He gave me
Dehydration : Dehydration can occur easily when a patient has an infection. An infection can cause a fever, even when the patient isn't always aware, and the skin flushes, with more fluid evaporating. In addition, if a patient isn't feeling well, they often don't drink or eat as much as they typically do. Patient's who are on other medications, including cardiovascular medications, can be more sensitive to the effects of dehydration. Signs of allergic reaction to a medication usually includes rash that is usually hives, swelling, itching, or shortness of breath. ...Read more
Many: There are several symptoms to look out for and depends on the severity of dehydration. Thirst, dry mouth, fatigue, headache, dark urine, and muscle cramps may suggest mild dehydration. Worsening hydration status may be associated with dry, warm skin, little or no urination, delirium, syncope or low blood pressure. You should seek immediate medical attention if dehydration worsens. ...Read more
Two main issues: Hydration is your state of water balance. The human body is made up of so many fluid/water based systems that poor hydration can cause the system to fail.Dehydration is caused by 2 main issues:doesn't come in or goes out too fast. If you have no fluid intake, over time your body pees, perspires or breathes off fluid.If you vomit, pee or poo away your fluids you get dry.Either produces dehydration. ...Read more